Optimal global rates of convergence of $M$-estimates for multivariate nonparametric regression

Shi, Peide, Wang, Xueren . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :39-51

Locate this article in:

Bibtex

@article{CIS-130452,
  Author = {Shi, Peide and Wang, Xueren},
  Title = {Optimal global rates of convergence of $M$-estimates for multivariate nonparametric regression},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {39--51},
  Keywords = {}
}

Similar articles